# SDR MWEA050051

- Difficulty date: June 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Aircraft time: 5,551 hours, 3,206 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4083700903
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMBOUT OF MKE OVER BRR NR 2 FCC FAIL WITH ENGINE LEFT AND RIGHT SYSTEMS FAULT AND A STALL WARNING FAULT.  REMOVED AND REPLACED BOTH FCC.
